ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev VRPSY Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


SIG-VRPSY (VRPSY) [schedule] [select]
Chair Shinji Nakamura (Nihon Fukushi Univ)
Secretary Yasuhiro Seya (Aichi Shukutoku Univ), Wataru Teramoto (Kumamoto Univ)

Technical Group on Human Information (HI) [schedule] [select]
Chair Takehiro Nagai (Tokyo Inst. of Tech.)
Secretary Masamitsu Harasawa (NHK), Takeshi Kohama (Kinki Univ.), Mitsuharu Ogiya (Kanagawa Univ.), Daisuke Morikawa (Toyama Prefectural Univ.)

Technical Committee on Human Information Processing (IEICE-HIP) [schedule] [select]
Chair Shuichi Sakamoto (Tohoku Univ.)
Vice Chair Yuji Wada (Ritsumeikan Univ.), Sachiko Kiyokawa (Nagoya Univ.)
Secretary Rika Mochizuki (NTT), Atsushi Wada (NICT)
Assistant Yuki Yamada (Kyushu Univ.), Daisuke Tanaka (Tottori Univ.), Ippei Negishi (Kanazawa Inst. of Tech.)

Auditory Research Meeting (ASJ-H) [schedule] [select]
Chair Hiroaki Kato (NICT)
Vice Chair Shuichi Sakamoto (Tohoku Univ.)
Secretary Toshie Matsui (Toyohashi Univ. of Tech.), Ryosuke Tachibana (Univ. of Tokyo), Hiroki Terashima (NTT)

Conference Date Sun, Feb 27, 2022 10:10 - 17:55
Mon, Feb 28, 2022 09:15 - 17:50
Topics  
Conference Place  
Contact
Person
+81-70-7061-6303
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on HI.

Sun, Feb 27 AM 
10:10 - 11:35
  10:10-10:20 ( 10 min. )
(1)
IEICE-HIP
10:20-10:45 Study of Stress Relief Service for Elderly People at Home Using Videos Hiro Horie, Sinan Chen, Masahide Nakamura (Kobe Univ.), Kiyoshi Yasuda (OIT)
(2)
IEICE-HIP
10:45-11:10 Mind-Writing by optokinetic nystagmus and pupil response Chisato Inomata, Mie Sato, Kei Kanari (Utsunomiya Univ.)
(3)
IEICE-HIP
11:10-11:35 Image filter using bandpass filters and contrast sensitivity function Kengo Ito, Suguru Saito (Tokyo Tech)
  11:35-13:00 Lunch ( 85 min. )
Sun, Feb 27 PM 
13:00 - 14:40
(4)
HI
13:00-13:25 An analysis of microsaccades and attentional direction induced by bottom-up attention shifts Masahito Sakaguchi, Ryoma Kobata, Hisashi Yoshida, Takeshi Kohama (Kindai Univ.)
(5)
HI
13:25-13:50 An examination of relation between microsaccades and interests on natural images Koya Suzuki, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(6)
HI
13:50-14:15 Effects of reduction in arousal on the dynamic properties of microsaccades Kousuke Nakagaki, Hisashi Yoshida, Takeshi Kohama (Kindai Univ.)
(7)
HI
14:15-14:40 A time-series learning model for estimating the microsaccade segments from fixation eye movement data Tomoaki Morimoto, Kousuke Nakagaki, Masahito Sakaguchi, Ryoma Kobata, Hisashi Yoshida, Takeshi Kohama (Kindai Univ.)
  14:40-15:15 Break ( 35 min. )
Sun, Feb 27 PM 
15:15 - 16:30
(8)
IEICE-HIP
15:15-15:40 Motion Estimation from Myoelectric Signals Using SVM and Its Application to Muscle Fatigue Assessment Daiya Kibe, Masahiro Migita, Masashi Toda (Kumamoto Univ), Kazuaki Kondo (Kyoto Univ), Junichi Akita (Kanazawa Univ), Yuichi Nakamura (Kyoto Univ)
(9)
HI
15:40-16:05 A method for estimating brain regions contributing to sustained attention from fNIRS signals Junpei Kubo, Kazuki Tsuji, Hisashi Yoshida, Takeshi Kohama (Kindai Univ.)
(10)
HI
16:05-16:30 Investigation of the role of alpha waves in information communication between brain regions based on gamma coherence using a mathematical model Suguru Hirai (Kindai Univ.), Akihiro Masaoka (Tamagawa Univ.), Takeshi Kohama (Kindai Univ.)
  16:30-16:40 Break ( 10 min. )
Sun, Feb 27 PM 
16:40 - 17:55
(11)
HI
16:40-17:05 Effects of visual stimuli on the sound images spatially split by synthesized binaural signal Tsubasa Sakai, Daisuke Morikawa, Parham Mokhtari (TPU)
(12)
IEICE-HIP
17:05-17:30 ()
(13)
IEICE-HIP
17:30-17:55 ()
Mon, Feb 28 AM 
09:15 - 10:35
  09:15-09:20 ( 5 min. )
(14)
IEICE-HIP
09:20-09:45
(15)
IEICE-HIP
09:45-10:10 Estimation of speech emotional intensity model using impression ratings Megumi Kawase, Minoru Nakayama (Tokyo Tech)
(16)
IEICE-HIP
10:10-10:35 Effect of visual processing of gender stereotypes on food examined by inversion effect in semantic priming Miho Sakurai (Ritsumeikan Univ.), Atsushi Kimura (Nihon Univ.), Yuji Wada (Ritsumeikan Univ.)
  10:35-10:45 Break ( 10 min. )
Mon, Feb 28 AM 
10:45 - 12:00
(17)
IEICE-HIP
10:45-11:10 Effect of individual trait in attention on emotions while viewing paintings Yuma Sasaki, Mie Sato, Kei Kanari (Utsunomiya Univ.)
(18)
IEICE-HIP
11:10-11:35 Effects of color attributes on visual texture perception of food Jiayun Chen, Katsunori Okajima (YNU)
(19)
HI
11:35-12:00 The hierarchical structure between material perceptions and affective impressions inferred from visual psychophysical reaction times Takehiro Nagai, Takehiro Nagai (Tokyo Tech)
  12:00-13:30 Lunch ( 90 min. )
Mon, Feb 28 PM 
13:30 - 14:30
(20)
IEICE-HIP
13:30-14:30 [Invited Talk]
Glossiness perception
-- cues, reproduction methods using 3D images and quantitative evaluation, brain mechanism, and effects on facial attractiveness and the neural correlates --
Yuichi Sakano (NICT/Osaka Univ.)
  14:30-14:40 Break ( 10 min. )
Mon, Feb 28 PM 
14:40 - 16:20
(21)
IEICE-HIP
14:40-15:05 The effect of the direction of visual body position shift on body perception in VR space. Kakeru Nakajima, Hiroaki Shigemasu (Kochi Univ.Tech.)
(22)
IEICE-HIP
15:05-15:30 Effect of action ability on peripersonal space representation Naoki Kuroda, Kaori Naruse, Wataru Teramoto (Kumamoto Univ.)
(23)
IEICE-HIP
15:30-15:55 Age-related changes in intentional binding induced by hand and foot actions Yoshitka Fujii, Ryo Teraoka, Naoki Kuroda, Shinya Harada, Wataru Teramoto (Kumamoto Univ.)
(24)
IEICE-HIP
15:55-16:20 Temporal characteristics of body position perception in older adults
-- From an interoceptive accuracy perspective --
Ryo Teraoka, Naoki Kuroda, Wataru Teramoto (Kumamoto Univ.)
  16:20-16:30 Break ( 10 min. )
Mon, Feb 28 PM 
16:30 - 17:50
(25)
IEICE-HIP
16:30-16:55 The effects of Gaussian filter on appearance and motion aftereffect to illusory rotation by global motion Eiichi Mitsukura, Yasuhiro Seya (AichiShukutoku Univ.)
(26)
IEICE-HIP
16:55-17:20 Proposal for VR sickness reduction by additional low speed optical flow Mizuki Wakayama, Hironori Mitake, Shoichi Hasegawa (Tokyo Tech)
(27)
IEICE-HIP
17:20-17:45 The Interaction between Depth Cues in a Reverspective Dispplay HAN YU, Hiroyuki Ito (Kyushu Univ.)
  17:45-17:50 ( 5 min. )

Announcement for Speakers
General Talk (25)Each speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
VRPSY SIG-VRPSY (VRPSY)   [Latest Schedule]
Contact Address  
HI Technical Group on Human Information (HI)   [Latest Schedule]
Contact Address  
IEICE-HIP Technical Committee on Human Information Processing (IEICE-HIP)   [Latest Schedule]
Contact Address  
ASJ-H Auditory Research Meeting (ASJ-H)   [Latest Schedule]
Contact Address  


Last modified: 2022-01-28 20:19:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ASJ-H Schedule Page]   /   [Return to IEICE-HIP Schedule Page]   /   [Return to HI Schedule Page]   /   [Return to VRPSY Schedule Page]   /  
 
 Go Top  Go Back   Prev VRPSY Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan